Amazed by VL drop.
Aug 21, 2005
After my most recent treatment interruption from 5/04 to 4/05 I began 1x day of Truveda, Norvir and Reyataz. My vl on3/30/05 was 479,000 w/ CD4 of 326(I began treatment immediately). Prior vl's had been 374,00 on 3/17, and 191,000 on 11/01/04.
On 6/14/05 my labs came back with a undetectable vl(yea!)w/ CD4 of 495. My question is, have you ever seen such a dramtic drop?
I'm beyond pleased, but there is part of me that wonders if any sort of lab snafu could have fouled the results on either date. Thanks for all that you do.
Response from Dr. Pierone
Hi, thanks for posting. This is a very potent regimen and can lead to an undetectable viral load 8 weeks after starting. So probably not a lab error, but the real thing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Erotic Massage Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Amoxicillin To Treat Vaginal Infections
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.